# SDR VNAA2019121299901

- Difficulty date: December 12, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 12,786 hours, 11,672 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STAB DRAG ANGLE CRACKED.  R/H VERTICAL STAB DRAG ANGLE REQUIRES REPAIR IAW CRJ900 SRM 55-31-00-201-001-A01.  UPON FURTHER INVESTIGATION, FOUND RH AFT DRAG ANGLE TO REQUIRE REPLACEMENT IAW CRJ900 SRM 55-31-00-201-001-A01.  REMOVED RH AFT DRAG ANGLE IAW CRJ900 SRM 51-42-13-001-001-A01, 51-42-21-001-001-A01 AND 51-42-22-001-001-A01.  LOCATED AND DRILLED NEW SERVICEABLE R/H AFT DRAG ANGLE P/N: AV670-21186-004 IAW CRJ900 SRM 51-40-11-001-001-A01.  RH AFT DRAG ANGLE REQUIRES COUNTERSINK AND SURFACE PREP PRIOR TO INSTALL.  COUNTERSUNK AND PREPPED SURFACE ON RH AFT DRAG ANGLE IAW CRJ900 SRM 51-40-11-001-001-A01.  RH AFT DRAG ANGLE REQUIRES INSTALL.  INSTALLED NEW SERVICEABLE RH AFT DRAG ANGLE IAW CRJ900 SRM 51-42-13-001-001-A01, 51-42-21-001-001-A01 AND 51-42-22-001-001-A01.  REPAIR AREA REQUIRES EXTERNAL PAINT.  PAINTED DRAG ANGLE IAW CRJ900 SRM 51-25-01-001-001-A01.
